| Model Number |
6694800 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by the hospital's field service engineer.The pressure transducer printed circuit boards were identified as defective and requiring replacement.The defective parts and device logs have been requested for further investigation but have not yet been received.
Event or Problem Description
It was reported that the ventilator failed the internal leakage test during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).